# SDR MWEA011172

- Difficulty date: August 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99101516
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING AREA SUBFLOOR IS CRACKED AND CORRODED AT STATION 614 APPROXIMATELY 9 INCHES OUTBOARD OF NR 4 SEAT TRACK. FABRICATED AND INSTALLED SUBFLOOR REPAIR.
